Journal of East China Normal University(Natural Sc ›› 2019, Vol. 2019 ›› Issue (2): 56-62,68.doi: 10.3969/j.issn.1000-5641.2019.02.006

• Mathematics • Previous Articles     Next Articles

Inverse completion for a class of Hamiltonian matrices

BAI Xiao-li, ZHANG Lan   

  1. College of Sciences, Inner Mongolia University of Technology, Hohhot 010051, China
  • Received:2018-03-26 Online:2019-03-25 Published:2019-03-27

Abstract: In this paper, the inverse completion of a class of Hamiltonian matrices is studied by applying rank theory and invertible conditions for matrices. Taking advantage of the structural characteristics of Hamiltonian matrices, the sufficient and necessary conditions for the existence of solutions are proved and the expression of solutions are obtained. Furthermore, the conclusions are extended to anti-Hamiltonian matrices, and the corresponding results are obtained. Finally, some examples are used to verify the conclusions.

Key words: matrix completion, block matrix, Hamiltonian matrix, antiHamiltonian matrix

CLC Number: